The Prolonged Intermenstrual Interval in the Vervet Monkey, Cercopithecus-Aethiops

Eley, RM and Tarara, R (1984). The Prolonged Intermenstrual Interval in the Vervet Monkey, Cercopithecus-Aethiops. In: International Journal of Primatology. , , (335-335). .

Author Eley, RM
Tarara, R
Title of paper The Prolonged Intermenstrual Interval in the Vervet Monkey, Cercopithecus-Aethiops
Proceedings title International Journal of Primatology   Check publisher's open access policy
Journal name International Journal of Primatology   Check publisher's open access policy
Publication Year 1984
Sub-type Published abstract
ISSN 0164-0291
Volume 5
Issue 4
Start page 335
End page 335
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 19 Oct 2012, 19:33:36 EST by System User